Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ p$-adic continued fractions of Liouville type


Authors: Vichian Laohakosol and Patchara Ubolsri
Journal: Proc. Amer. Math. Soc. 101 (1987), 403-410
MSC: Primary 11J70; Secondary 11J61, 11J85
MathSciNet review: 908638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ p$-adic analogue of a recent algebraic independence criterion of Adams is proved. It is then applied to construct Liouville type $ p$-adic continued fractions of the kinds first considered by Ruban, and by Schneider.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J70, 11J61, 11J85

Retrieve articles in all journals with MSC: 11J70, 11J61, 11J85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0908638-3
PII: S 0002-9939(1987)0908638-3
Keywords: $ p$-adic continued fractions, algebraic independence, Liouville numbers
Article copyright: © Copyright 1987 American Mathematical Society